# SDR CALA9700319

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Inoperative
- Location: E/E Compt
- Part time: 32,054 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C YAWED LT ON CLIMBOUT.  UNCOMMANDED YAW OR ROLL CHECKLIST WAS RUN.  AUTOPILOT WAS TURNED BACK ON AND NO MORE INPUTS NOTED WITH YAW DAMPER SWITCH OFF.  A/C RETURNED IAH.  YAW DAMP COUPLER REPLACED AND TESTED PER MM 22-12-31, PAGES 501-505.  ALL TEST STEPS GOOD.  A RUDDER PCU DUAL SERVO SLIDE CHK PERFORMED IAW ECRA 2721-01012, ALL CHKS OK.  AUTOPILOT ACCY UNIT WAS R/R'D IAW ECRA 2720-01162.  TEARDOWN OF YAW DAMP COUPLER REVEALED RATE GYRO AT FAULT. VENDOR TEARDOWN OF AUTOPILOT ACCY UNIT REVEALED FAILURE OF DIODES CR1-CR4.
